# SDR DALA1210750923

- Difficulty date: February 19, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 454 TO 456 BL L22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION AT STA 454-456 L22 SEAT TRACK, FOUND TO BE OUT OF LIMITS.
